# SDR MASA98212

- Difficulty date: November 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N448YV
- Make and model: Dhav DHC8202
- Aircraft serial: 448
- Engine: Pwa PW123
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: CPW311697503
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 5,175 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 6310 - PHX-GUC - CLIMBING THROUGH 18,000 FT, THE LEFT ENGINE BEGAN TO RUN ROUGH.  THE CREW DECLARED AN EMERGENCY AND DIVERTED TO GUP, WERE NOTED.  THE EEC WAS REMOVED AND REPLACED AS A PRECAUTIONARY MEASURE.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
